Neonatal mydriasis: Intravenous lidocaine adverse reaction

Itai Berger, Avraham Steinberg, Yechtiel Schlesinger, Mordechai Seelenfreund, Michael S. Schimmel

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Lidocaine (a sodium channel blocker) serves as an antiepilepsy drug in neonates. We present a neonate with a seizure disorder who acutely developed pupillary mydriasis secondary to lidocaine overdose. We suggest adding this side effect to the list of untoward effects of lidocaine and to the differential diagnosis of fixed dilated pupils in neonates treated with lidocaine.

Original languageEnglish
Pages (from-to)400-401
Number of pages2
JournalJournal of Child Neurology
Volume17
Issue number5
DOIs
StatePublished - May 2002
Externally publishedYes

Fingerprint

Dive into the research topics of 'Neonatal mydriasis: Intravenous lidocaine adverse reaction'. Together they form a unique fingerprint.

Cite this